Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS Fort Worth, TX

April 28, 2009Limestone County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 28, 2009, 2:50 PM CDT for Limestone County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2009, 2:50 PM CDT (19:50 UTC)
Expired
Apr 28, 2009, 8:45 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Limestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 4:30 PM CDTFLASH FLOODMexia, TXROSS AVENUE AT HWY 14 IN MEXIA IS CLOSED TO DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 281950
FFWFWD
TXC293-282245-
/O.NEW.KFWD.FF.W.0009.090428T1950Z-090428T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT TUE APR 28 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 545 PM CDT

* AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14 MILES
  NORTHEAST OF MEXIA TO 16 MILES WEST OF COOLIDGE...MOVING NORTH AT 5
  MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN.
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT.

* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
      3180 9650

$$
4 follow-up statements
000 
WGUS74 KFWD 282133
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 28 2009

TXC293-282245-
/O.CON.KFWD.FF.W.0009.000000T0000Z-090428T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
433 PM CDT TUE APR 28 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHERN LIMESTONE COUNTY...

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTHEAST OF MEXIA...MOVING
  NORTHEAST AT 5 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS
  ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545
  PM CDT.

THE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
      3180 9650

$$


77/TLD
000 
WGUS54 KFWD 282235
FFWFWD
TXC293-290145-
/O.EXT.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT TUE APR 28 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 845 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
ADDITIONAL THUNDERSTORM DEVELOPMENT WITH HEAVY RAIN 4 MILES SOUTH OF 
COOLIDGE...MOVING NORTHEAST AT 15 MPH. RADAR INDICATES THAT 3 TO 4 
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE 
POSSIBLE THROUGH 845 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...MEXIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
      3180 9650

$$


77/TLD
000 
WGUS74 KFWD 290020
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT TUE APR 28 2009

TXC293-290145-
/O.CON.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
720 PM CDT TUE APR 28 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN LIMESTONE COUNTY...

AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTHEAST OF COOLIDGE...
  MOVING NORTHEAST AT 10 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF
  RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE
  THROUGH 845 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COOLIDGE AND MEXIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. 

&&

LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
      3180 9650

$$


77/TLD
000 
WGUS74 KFWD 290144
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT TUE APR 28 2009

TXC293-290154-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
844 PM CDT TUE APR 28 2009

...THE FLASH FLOOD WARNING FOR NORTHERN LIMESTONE COUNTY EXPIRES AT
845 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

THE NAVASOTA RIVER IS FLOODING...AND ROADS NEAR THE RIVER ARE 
CLOSED. A RIVER FLOOD WARNING WILL BE ISSUED SHORTLY AND WILL HAVE 
FORECAST TIMES AND HEIGHTS OF THE CREST.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
      3180 9650

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 12:35 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 28, 12:35 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 PM CDT TUE APR 28 2009

.AVIATION...
SEVERAL AVIATION CONCERNS FOR THE NEXT 24-30 HOURS BUT THE MAIN
CONCERN WILL BE CEILING HEIGHTS. CEILINGS ARE LIFTING AT THIS HOUR
BUT WILL LIKELY REMAIN IN MVFR AND LOW END VFR FOR THE REMAINDER OF
THE DAY. SHOWERS AND THUNDERSTORMS MAY AFFECT THE AIRPORTS THROUGH
SUNSET...WHICH MAY RESULT IN TEMPORARY IFR CIGS. CEILINGS WILL
LOWER BACK INTO IFR AND LIFR OVERNIGHT...LIFTING AGAIN DURING THE
LATE MORNING HOURS. WINDS AT MOST SITES VARY BUT SHOULD BECOME
SOUTHEASTERLY DURING THE AFTERNOON HOURS AND PREVAIL SOUTHEASTERLY
FOR THE REMAINDER OF THE PERIOD. THERE IS A CHANCE THAT
THUNDERSTORMS MAY APPROACH THE METROPLEX OVERNIGHT BUT CHANCE IS
TOO LOW TO MENTION IN THE TAFS. WILL ALSO WATCH FOR POTENTIAL OF
STORMS AGAIN WEDNESDAY AFTERNOON.

82/JLD

&&

.UPDATE...
A QUICK UPDATE WAS DONE TO INCREASE POPS AND QPF ACROSS THE
SOUTHEASTERN ZONES. AN COMPLEX OF SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN ZONES
THIS MORNING...AND WILL PRODUCE LOCALIZED FLOODING. THUS HAVE
ALSO ADDED HEAVY RAIN WORDING TO THE ZONES. SOME LOCATIONS WILL
PICK UP 2 TO 5 INCHES OF RAIN WITH THESE STORMS.

VISIBILITIES FROM THE FOG ARE INCREASING...AND WE MAY CANCEL THE
DENSE FOG ADVISORY AFTER LOOKING AT THE 10 AM OBSERVATIONS.

58

&&

.PREV DISCUSSION... /ISSUED 307 AM CDT TUE APR 28 2009/

A SHORT WAVE WILL ROTATE ACROSS THE EXTREME SOUTHERN SECTIONS OF
NORTH TEXAS THIS MORNING AND BRING SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS. ACTIVITY SHOULD BE ENHANCED AFTER SUNRISE ONCE
A WEAK COLD FRONT MOVES INTO THAT REGION AND PROVIDES ADDITIONAL
LIFT. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. HOWEVER...THE
SEVERE POTENTIAL SHOULD BE LOW. THE REMAINDER OF NORTH TEXAS MAY
SEE A FEW SHOWERS AND THUNDERSTORMS TODAY BUT ANY STORMS THAT FORM
SHOULD BE ELEVATED.

NORTH TEXAS WILL REMAIN IN WEST TO SOUTHWEST FLOW ALOFT THROUGH
THE WEEKEND WITH STORM CHANCES MAINLY DRIVEN BY THE PASSAGE OF
BRIEF SHORT WAVE ENERGY. ONE SHORT WAVE WILL MOVE ACROSS THE
REGION WEDNESDAY AND BRING SCATTERED STORMS...ESPECIALLY TO THE
NORTHWEST ZONES. ANOTHER WAVE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS THE NORTHERN ZONES FRIDAY NIGHT AND BRING ANOTHER CHANCE OF
STORMS THROUGH SATURDAY. A FINAL SHORT WAVE IS PROGGED TO MOVE
ACROSS THE REGION SUNDAY/SUNDAY NIGHT WITH MORE STORMS POSSIBLE.

CLOUDS AND LOW LEVEL MOISTURE WILL BE ABUNDANT FOR MUCH OF THE
WEEK AND THAT SHOULD KEEP AFTERNOON HIGHS MAINLY IN THE MIDDLE 70S TO
LOWER 80S. LOW TEMPERATURES WILL BE MAINLY IN THE 60S...EXCEPT FOR
SOME UPPER 50S THIS MORNING AND AGAIN ON THE WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  67  80  67  83 /  30  10  30  20  10
WACO, TX              75  67  80  68  83 /  70  20  20  20  10
PARIS, TX             74  65  79  65  81 /  40  20  30  20  20
DENTON, TX            76  66  80  67  82 /  30  20  30  20  10
MCKINNEY, TX          76  65  79  67  81 /  30  10  30  20  10
DALLAS, TX            78  69  79  68  83 /  40  10  30  20  10
TERRELL, TX           76  66  80  67  82 /  60  10  30  20  10
CORSICANA, TX         74  66  80  67  82 / 100  10  20  20  10
TEMPLE, TX            75  67  80  68  81 /  60  20  20  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Apr 28, 12:53 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT TUE APR 28 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1253 PM CDT TUE APR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH THE DAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
SMALL HAIL...WIND GUSTS TO 60 MPH...AND FLASH FLOODING. FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH
THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS WEDNESDAY
THROUGH SUNDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH
THE PLAINS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
WEDNESDAY AFTERNOON MAINLY ALONG AND WEST OF INTERSTATE 35. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS
AFTERNOON...PARTICULARLY ACROSS THE SOUTHERN PORTIONS OF NORTH TEXAS.

82/JLD

In the hours before

Special weather statement, Apr 28, 12:11 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CDT TUE APR 28 2009

TXZ175-281745-
ROBERTSON TX-
1211 PM CDT TUE APR 28 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN ROBERTSON COUNTY

AT 1211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTH OF GROESBECK...MOVING EAST AT 15
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM. FLASH FLOODING MAY
OCCUR WITH THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3111 9657 3122 9661 3137 9632 3129 9632
      3127 9631 3126 9633 3118 9629 3114 9629
TIME...MOT...LOC 1711Z 267DEG 12KT 3122 9650

82/JLD
Special weather statement, Apr 28, 1:34 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT TUE APR 28 2009

TXZ175-281900-
ROBERTSON TX-
134 PM CDT TUE APR 28 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN ROBERTSON COUNTY

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES NORTH OF HEARNE...MOVING NORTHEAST AT 15
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3102 9650 3118 9661 3135 9632 3134 9631
      3133 9632 3128 9631 3126 9633 3116 9629
      3112 9628
TIME...MOT...LOC 1834Z 240DEG 12KT 3115 9646
Local storm report, Apr 28, 1:43 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT TUE APR 28 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     FLASH FLOOD      KOSSE                   31.31N  96.63W
04/28/2009                   LIMESTONE          TX   TRAINED SPOTTER

            SEVERAL ROADS ARE BLOCKED WITH HIGH WATER IN KOSSE.
            ESTIMATED 3-5 DEEP WATER OVER THE ROAD.
Local storm report, Apr 28, 2:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
200 PM CDT TUE APR 28 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      4 NE TEAGUE             31.67N  96.23W
04/28/2009                   FREESTONE          TX   LAW ENFORCEMENT

            WATER OVER THE ROAD AT FM 1366 AND HWY 84W.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:25 PM CDTRiver Flood WarningFWDHunt14 hr
Apr 28, 7:36 AM CDTDense Fog AdvisoryFWDBosque, Collin, Comanche, Dallas, Delta, Eastland and 19 more3 hr
Apr 28, 8:31 AM CDTAreal Flood AdvisoryFWDLimestone119 min
Apr 28, 9:43 AM CDTFlash Flood WarningFWDLimestone2 hr
Apr 28, 10:01 AM CDTAreal Flood AdvisoryFWDFreestone59 min
Apr 28, 10:39 AM CDTFlash Flood WarningFWDFreestone2 hr
Apr 28, 11:44 AM CDTAreal Flood WarningFWDLimestone3 hr
Apr 28, 11:47 AM CDTRiver Flood WarningFWDLimestone57 hr
Apr 28, 12:11 PM CDTSpecial Weather StatementFWDRobertson34 min
Apr 28, 12:20 PM CDTAreal Flood AdvisoryFWDFalls, Robertson85 min
Apr 28, 12:42 PM CDTAreal Flood WarningFWDFreestone3 hr
Apr 28, 1:34 PM CDTSpecial Weather StatementFWDRobertson26 min
Apr 28, 1:36 PM CDTFlash Flood WarningFWDRobertson114 min
Apr 28, 1:48 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Apr 28, 2:08 PM CDTFlash Flood WarningFWDBosque, Hill4 hr
Apr 28, 3:00 PM CDTTornado WarningFWDRobertson30 min
Apr 28, 3:32 PM CDTTornado WarningFWDLeon, Robertson43 min
Apr 28, 3:44 PM CDTSpecial Weather StatementFWDLimestone31 min
Apr 28, 4:02 PM CDTFlash Flood WarningFWDFreestone3 hr
Apr 28, 4:12 PM CDTSpecial Weather StatementFWDLimestone33 min
Apr 28, 4:13 PM CDTAreal Flood WarningFWDRobertson3 hr
Apr 28, 4:48 PM CDTFlash Flood WarningFWDFreestone2 hr
Apr 28, 5:21 PM CDTFlash Flood WarningFWDAnderson, Henderson2 hr
Apr 28, 6:07 PM CDTAreal Flood WarningFWDHill3 hr
Apr 28, 6:41 PM CDTTornado WarningFWDRobertson49 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.